# SDR AALA201605059013

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,978 hours, 15,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R26392
- Condition: Leaking
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L4 DOOR EMER POWER RESERVOIR IS LEAKING FROM RELIEF PORT.  REPLACED RESERVOIR IAW 19C83652003.
